# SDR USAA010447

- Difficulty date: April 25, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N249US
- Make and model: Boeing 737201
- Aircraft serial: 22756
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Part time: 50,347 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND PRESSURE DECK WEB 2 INCH, BS 663-676, RBL 20 TO RBL 50.  INSTALLED DOUBLED, STIFFENERS, CHORD SEGMENT, FILLERS, WEB PER EA''S 69129, 69125, 69183.  (M)
